Doctor insights on:
Treatment For High Bilirubin Levels
Have dj syndrome. What is the treatment/medicine for high bilirubin level of more than 25 with itching, pale stool, yellow urine n eyes, low appetite?
Needs evaluation: Dubin johnson syndrome causes a direct hyperbilirubinemia that is benign. A bilirubin of 25 with itching and fatigue raise concern for obstructive jaundice, and this needs to be differentiated and treated appropriately. Djs in and of itself does not require medical therapy. See a doctor promptly. ...Read moreGet help from a doctor now ›
Stop Alcohol/nutriti: There is no way to predict how high the bilirubin can go, it may go higher if you keep drinking first step is to stop drinkin second is proper nutrition naltrexone or acamprostate may be prescribed in some cases in late stage with cirrhosis liver transplant nothing will work if one keeps drinking, will lead to cirrhosis and liver failure in time. ...Read moreGet help from a doctor now ›
Medical first: Recommend detoxification & stabilization of your medical condition. Do you have an addiction medicine specialist treating you? Alcoholics anonymous is a 12 step program that is the back bone for sobriety programs for most. Inpatient rehabiltation programs can be very beneficial. ...Read moreGet help from a doctor now ›
My daughter bilirubin is 13.65 on 10 day of delivery..Is there anything to worry or it is normal? Any treatment to be given?
Day 10: A bilirubin of this level on day 10 of life by itself is not dangerous. If the cause is also benign, ie elevated bilirubin related to breast feeding or a similar cause, then all should be fine. Continue to monitor the level until it is a normal number. Your doctor can graph these results. All the best. ...Read moreGet help from a doctor now ›
My bilirubin is normal but my eyes colour is yellowist you tell me treatment my eyes and em treatment in home......... ?
Yellowish eyes: If you have normal liver function, then the yellowish tint may be normal for you. The color of an individual's white of the eye can vary. Staying hydrated and using occasional get-the-red-out drops may be helpful. If not, i would just ignore it. If it worsens, you should go see an eye doctor. ...Read moreGet help from a doctor now ›
My brother has 3.5 bilirubin in his blood, is he suffering from jaundice? Is it something to worry abt, what is best treatment? Any food restrictions?
It depends: By definition, jaundice means yellow skin or eyes caused by elevated bilirubin. It generally requires a bilirubin of at least 3 to be noticed. The potential causes are numerous. More information regarding the other liver tests is needed in order to expand on the potential diagnoses. ...Read moreGet help from a doctor now ›
- Talk to a doctor live online for free
- Will you lose weight after treatment for high prolactin levels
- Treatment for high hemoglobin levels
- Treatment for high carbon dioxide levels in blood
- Ask a doctor a question free online
- Treatment for high bun level
- Treatment for high testosterone level in women
- Treatment for high creatine kinase levels
- High bilirubin levels in adults treatment
- Talk to a pathologist online for free